# SDR UALA2011010300012

- Difficulty date: December 30, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 72,185 hours, 20,775 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT DOOR 2 RT AND 2 LT EXTERIOR SLIDE LIGHTS INOP.  REPLACED EMERGENCY LIGHT POWER SUPPLY AT L2 DOOR. OPS CK GOOD IAW AMM.
